# SDR CALA2023032700892

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737-900ER
- Aircraft serial: 42739
- Aircraft time: 30,832 hours, 11,065 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transition Panel
- Part number: 59275890001
- Condition: Unknown
- Location: Lh Side
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK AT 25 ON APPROACH WILL NOT EXTEND FURTHER OR RETRACT. DUE PREV HISTORY NEEDS TO REPLACE LEFT FLAP POSITION TRANSMITTER. FLAP SLAT ELEC UNIT SHOWS FAULT MESSAGE CODE 27- 52259, TE FLAP SENSOR L, ACCOMPLISHED FIM TASK 27-51 TASK 813, PERFORMED VISUAL INSPECTION OF ALL FLAP MECHANISM NO DAMAGE FOUND, AS PER FIM STEP F(1) TO F(1)(E), FLAP INDICATOR TEST PASSED. SKEW TEST ADD EMP:U332357 REMOVED/REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01.  PERFORMED OPERATIONAL TEST OK AND SEVERAL CYCLES WORKING GOOD FOR SERVICE. PARTS USED:  59-2758-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1284907  SN OFF 1185 ACCOMPLISHED INSPECTION CK OF R&R OF LH FLAP POS TRANSDUCER. ALL TEST PASSED AS PER AMM. ALL SAFETY DEVICES REMOVED AND STOWED PROPERLY. ACFT BACK TO NORMAL CONFIGURATION. TRANSMITTER, FL  OFF 59-2758-9-0001 1185 ON 59-2758-9-0001 1249
